# SDR UPS99830537

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RIGHT WING O/B AILERON ATTACH FITTING CRACKED (VERIFIED BY EDDY CURRENT INSP) AT LOWER MOUNT BOLT HOLES BELOW AILERON DAMPERS STA XW 693.  INSTALLED NEW FITTING STA 693 AND TORQUED PER DC8 M/M 20-16-0 & 57-40- 00.  REMOVED R/W O/B AILERON ATTACH FITTING.  REMOVED RT I/B LOWER ATTACH FITTING BOLT AT STA 693 REAR SPAR IAW DC8 SRM 51-3-0.  INSTALLED  NEW BOLT & TORQUED IAW DC8 M/M 20-16-0, INSTALLED NEW FITTING AT STA 693 IAW DC8 M/M 20-16-0 & 57-40-0.
